# SDR SIMA2882

- Difficulty date: October 14, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N356AE
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 14,787 hours, 14,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17S57
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5163 - EMERGENCY EXIT LIGHT AT SEAT 8A IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY IAW SAAB MM 33-50-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
